# SDR 2007UALA04045

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FUSELAGE SKIN UNDER DORSAL FIN STA 865 BL 0 HAS DEEP GOUGE.   MAJOR REPAIR: FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER STRAPS AND FILLERS.
